# SDR AALA2020031149046

- Difficulty date: February 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N53235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR LONGITUDINAL SUPPORT CHANNEL UPPER SURFACE HAS CORROSION BETWEEN BS 1660 AND BS 1681.8 AT BL 0. REPLACED CHANNEL PER SRM 53-00-51-1A AND 51-40-02.
